# SDR 9613631152

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152US
- Make and model: Doug DC-10-40
- Aircraft serial: 46761
- Engine: Pwa JT9D20
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Fill Line
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: E, A

## Discrepancy

THE NR 1 ENGINE OIL QUANTITY BEGAN TO DECREASE AND AT FIVE GALLONS, THE ENGINE WAS SHUT DOWN.  CREW FOLLOWED COM PROCEDURE AND RETURNED TO HNL.  ALSO, ON TAXIING TO GATE, APU FIRE WARNING LIGHT ILLUMINATED.  CREW FOLLOWED COM PROCEDURE AND FIRED BOTTLE.  INSPECTION FOUND OIL FILL LINE LOOSE.  FOUND NO DAMAGE TO THE APU.  TIGHTENED FILL LINE AND PERFORMED LEAK CHECK.  REPLACED APU BOTTLE AND RETURNED TO SERVICE.
